| Model Number |
URF-P6 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The uretero-reno fiberscope was returned to the service center with a report of a failed leak test.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, peeled adhesive was found.There was no patient involvement.